# SDR BAQA093307

- Difficulty date: February 25, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 455 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Mount
- Part number: L633M2010103
- Part serial: 1086620
- Condition: Out Of Limits
- Location: Gearbox
- Part time: 142 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

EXCESSIVE AIRFRAME VIBRATION, OUT OF LIMITS, REMOVED FROM RT AFT POSITION.  REPLACED WITH SERVICABLE UNIT.  02/27/2004
